# SDR AALA202011129013

- Difficulty date: November 8, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 25,247 hours, 10,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: L20910
- Condition: Low Pressure
- Location: L4 Door
- Part time: 34,604 hours, 14,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FAP INDICATES CHECK SLIDE PRESSURE.  SUPPLEMENTAL REPORT: REPLACED L4 DOOR SLIDE ASSEMBLY, PER TASK CARD 26L00025010.
